question-icon

Suggest treatment for anal fissure

default
Posted on Tue, 19 May 2015
Question: Hi, I've recently been experiencing blood in my stool. It also comes with fatigue, loss of appetite, and disturbing sleep. I'm taking a few meds for hypertension and acute renal failure. So the question is; Is this a sign that the kidneys are in further distress?
doctor
Answered by Dr. Klerida Shehu (3 hours later)
Brief Answer:
Hemorrhoids/fissure/meds you take as possible causes...

Detailed Answer:
Hi,

I understand your concerns.

You are saying to have blood in your stool associated with fatigue, loss of appetitie and disturbing sleep.

One possible cause might be related to hemorrhoids or anal fissure especially if you have been having problems with bowel movements (constipation). Any other GI problems you are also having (pain? changes in bowel movements? etc?)

You are also reporting to be taking meds for hypertension and acute renal failure. Can you please provide the names of those meds to see if they have side effects similar to symptoms you are having.

Having fatigue and loss of appetite might be due to acute renal failure and possible anemia caused by rectal bleeding.

Looking forward to have the requested data in for a more specific opinion!
Dr.Klerida
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
Answered by
Dr.
Dr. Klerida Shehu

Gastroenterologist

Practicing since :2006

Answered : 2266 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for anal fissure

Brief Answer: Hemorrhoids/fissure/meds you take as possible causes... Detailed Answer: Hi, I understand your concerns. You are saying to have blood in your stool associated with fatigue, loss of appetitie and disturbing sleep. One possible cause might be related to hemorrhoids or anal fissure especially if you have been having problems with bowel movements (constipation). Any other GI problems you are also having (pain? changes in bowel movements? etc?) You are also reporting to be taking meds for hypertension and acute renal failure. Can you please provide the names of those meds to see if they have side effects similar to symptoms you are having. Having fatigue and loss of appetite might be due to acute renal failure and possible anemia caused by rectal bleeding. Looking forward to have the requested data in for a more specific opinion! Dr.Klerida